# SDR UIEA2019042633937

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,197 hours, 18,451 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, R PACK TEMP EICAS MESSAGE. RAN CHECKLIST. PACK CONTROL SELECTOR SET TO STBY, LT EXTINGUISHED.( COLD NOT DUPLICATE. PERFORMED BITE CHECK IAW AMM 34-10-00. )
